RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 527–535 (Mi jsfu211)  

This article is cited in 6 scientific papers (total in 6 papers)

Factorization of carpet subgroups of the Chevalley groups over commutative rings

Yakov N. Nuzhin

Institute of Basic Training, Siberian Federal University, Krasnoyarsk, Russia

Abstract: A concept of derivative carpet is introduced and it is proved that a carpet subgroup of the Chevalley group over commutative ring is a product of the derivative carpet subgroup and carpet subgroups of rank 1.

Keywords: Chevalley groups, commutative ring, carpet of additive subgroups, factorization.

Full text: PDF file (163 kB)
References: PDF file   HTML file

UDC: 512.544.2
Received: 18.05.2011
Received in revised form: 25.06.2011
Accepted: 10.07.2011

Citation: Yakov N. Nuzhin, “Factorization of carpet subgroups of the Chevalley groups over commutative rings”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 527–535

Citation in format AMSBIB
\Bibitem{Nuz11}
\by Yakov~N.~Nuzhin
\paper Factorization of carpet subgroups of the Chevalley groups over commutative rings
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 527--535
\mathnet{http://mi.mathnet.ru/jsfu211}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu211
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir A. Koibaev, “Razlozhenie transvektsii v elementarnoi gruppe”, Zhurn. SFU. Ser. Matem. i fiz., 5:3 (2012), 388–392  mathnet
    2. Ya. N. Nuzhin, “Lie rings defined by the root system and family of additive subgroups of the main ring”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 119–125  mathnet  crossref  isi  elib
    3. V. A. Koibaev, Ya. N. Nuzhin, “Subgroups of the Chevalley groups and Lie rings definable by a collection of additive subgroups of the initial ring”, J. Math. Sci., 201:4 (2014), 458–464  mathnet  crossref  mathscinet
    4. S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin, “O zamknutosti kovrov lieva tipa nad kommutativnymi koltsami”, Tr. IMM UrO RAN, 21, no. 3, 2015, 192–196  mathnet  mathscinet  elib
    5. Ya. N. Nuzhin, “Levi decomposition for carpet subgroups of Chevalley groups over a field”, Algebra and Logic, 55:5 (2016), 367–375  mathnet  crossref  crossref  isi
    6. S. K. Franchuk, “O neprivodimykh kovrakh additivnykh podgrupp tipa $G_2$”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 27 (2019), 80–86  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:208
    Full text:52
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019